# SDR USAA2014091500007

- Difficulty date: September 12, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 40,716 hours, 23,619 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3153130PT1
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

EXCESSIVE NOSE WHEEL VIBRATION ON TAKEOFF.  REPLACED LT & RT NLG TIRE ASSEMBLIES IAW AMM 32-41-12.
